# SDR ASOA2013072608783

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 17,198 hours, 16,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD EMERGENCY FLOOR LEVEL FLOODLIGHT COVER MISSING.  REPLACED FWD BULKHEAD EMERGENCY FLOOR LEVEL FLOODLIGHT COVER IAW AMM 33-51-19.
